Committed to Your Recovery

502.242.8877

Call Today for a Free Consultation!

Risperdal Causes Young Man to Develop Large Breasts

Risperdal Causes Young Man to Develop Large Breasts

We were contacted by the father of a young man who had developed large breasts over the past year or so. This teenager was taking a medication called Risperdal (made by Johnson & Johnson) and had developed a condition called Gynecomastia. He developed breasts that would be typical of a post-puberty female. As it turns out, many cases across the country allege the rapid growth of “female-like” breasts on their male children as a result of taking Risperdal. The allegation is that the manufacturer failed to provide adequate warning of this complication associated with using Risperdal. Risperdal causes a significant increase in prolactin levels which results breast development in some males. Unfortunately, these males typically have to live with the condition or require liposuction or mastectomy.

Categories

Fighting for Victims & Family Rights Since 1991

Contact Us for Your Free Consultation

  • Please enter your name.
  • Please enter your email address.
    This isn't a valid email address.
  • Please enter your phone number.
    This isn't a valid phone number.
  • Please select an option.
  • Please enter a message.